Volume 19, Number 1, January-March 2013
|Page(s)||1 - 19|
|Published online||16 January 2012|
Continuity of solutions of a nonlinear elliptic equation
Université Aix-Marseille 1, LATP UMR6632 3 place Victor Hugo, 13331
Marseille Cedex 3,
Revised: 10 October 2011
We consider a nonlinear elliptic equation of the form div [a(∇u)] + F[u] = 0 on a domain Ω, subject to a Dirichlet boundary condition tru = φ. We do not assume that the higher order term a satisfies growth conditions from above. We prove the existence of continuous solutions either when Ω is convex and φ satisfies a one-sided bounded slope condition, or when a is radial: for some increasing l:ℝ+ → ℝ+.
Mathematics Subject Classification: 35J20 / 35J25 / 35J60
Key words: Nonlinear elliptic equations / continuity of solutions / lower bounded slope condition / Lavrentiev phenomenon
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.